# SDR F3LA2017121400269

- Difficulty date: December 2, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 39,950 hours, 19,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Part time: 39,950 hours, 19,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R2 DOOR SILL CORRODED AT FR68.
CORRECTIVE ACTION: REFERENCE PEMCO NR 1777N258. REMOVED AND REPLACED R2 DOOR SILL IAW A319 SRM 51-72-11, 53-41-14,
51-42-11, 51-44-11 AND 20-21-11-911-001-A./END/
